# SDR MALA030119

- Difficulty date: January 22, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: 027XJ
- Make and model: Saab SF340A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Condition: Leaking
- Location: Drag Brace
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF OF FLIGHT 2753, CREW GOT A HYDRAULIC MASTER CAUTION LIGHT AND NOTED HYDRAULIC QUANTITY WAS AT ZERO.  EMERGENCY DECLARED, WAS AT 300 PSI.  MAIN WAS A ZERO I/B AND O/B WAS AT 300 PSI.  MAINTENANCE FOUND RT MAIN LANDING GEAR DRAG BRACK HYDRAULIC SWIVEL LEAKING.  REMOVED AND REPLACED, OPS CHECKED.  ALL CHECKS GOOD.
